Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 22, NWS Springfield, MO

March 9, 2006Ozark County, Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 9, 2006, 4:22 AM CST for Ozark County, Taney County, Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 9, 2006, 4:22 AM CST (10:22 UTC)
Expired
Mar 9, 2006, 5:00 AM CST
In force
38 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Ozark County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 83 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 1:14 AM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 230 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
230 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 091022
SVRSGF
MOC153-213-091100-
/O.NEW.KSGF.SV.W.0022.060309T1022Z-060309T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 AM CST THU MAR 9 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OZARK COUNTY IN MISSOURI.
  TANEY COUNTY IN MISSOURI.

* UNTIL 500 AM CST.

* AT 419 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM TANEYVILLE TO 13 MILES SOUTH OF OMAHA...AND MOVING NORTHEAST
  AT 55 MPH.

* SEVERE THUNDERSTORMS WILL BE...
  6 MILES WEST OF GAINESVILLE BY 500 AM CST.

THE TOWNS OF POWERSITE...OZARK BEACH...EDGEWATER BEACH...KISSEE
MILLS...BRADLEYVILLE...RUETER...BROWNBRANCH...PROTEM...LONG RUN AND
THORNFIELD ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

LAT...LON 3681 9314 3624 9319 3649 9240 3679 9238

$$

JLT
6 follow-up statements
000 
WWUS53 KSGF 091028
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
429 AM CST THU MAR 9 2006

MOC153-213-091100-
/O.CON.KSGF.SV.W.0022.000000T0000Z-060309T1100Z/
TANEY MO-OZARK MO-
429 AM CST THU MAR 9 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZARK AND
TANEY COUNTIES UNTIL 500 AM CST...

AT 424 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TANEYVILLE TO 6 MILES WEST OF DIAMOND CITY TO 11 MILES
SOUTHEAST OF OMAHA...AND MOVING NORTHEAST AT 55 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
TANEY AND WESTERN OZARK COUNTIES...INCLUDING THE TOWNS OF
TANEYVILLE...KISSEE MILLS...BRADLEYVILLE...RUETER...PROTEM...
BROWNBRANCH...LONG RUN...THORNFIELD...THEODOSIA AND NOBLE.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3681 9314 3624 9319 3649 9240 3679 9238

$$

JLT
000 
WWUS53 KSGF 091031
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
431 AM CST THU MAR 9 2006

MOC153-213-091100-
/O.CON.KSGF.SV.W.0022.000000T0000Z-060309T1100Z/
TANEY MO-OZARK MO-
431 AM CST THU MAR 9 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZARK AND
TANEY COUNTIES UNTIL 500 AM CST...

AT 429 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TANEYVILLE TO DIAMOND CITY TO 11 MILES SOUTHWEST OF
LEAD HILL...AND MOVING NORTHEAST AT 55 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
TANEY AND WESTERN OZARK COUNTIES...INCLUDING THE TOWNS OF
TANEYVILLE...KISSEE MILLS...RUETER...PROTEM...BRADLEYVILLE...
BROWNBRANCH...LONG RUN...THORNFIELD...THEODOSIA AND NOBLE.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3681 9314 3624 9319 3649 9240 3679 9238

$$

JLT
000 
WWUS53 KSGF 091036
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
436 AM CST THU MAR 9 2006

MOC153-213-091100-
/O.CON.KSGF.SV.W.0022.000000T0000Z-060309T1100Z/
TANEY MO-OZARK MO-
436 AM CST THU MAR 9 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZARK AND
TANEY COUNTIES UNTIL 500 AM CST...

AT 434 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF TANEYVILLE TO DIAMOND CITY TO 11
MILES SOUTHWEST OF LEAD HILL...AND MOVING NORTHEAST AT 55 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
TANEY AND WESTERN OZARK COUNTIES...INCLUDING THE TOWNS OF RUETER...
PROTEM...BRADLEYVILLE...BROWNBRANCH...LONG RUN...THORNFIELD...
THEODOSIA...NOBLE...WASOLA AND SUNDOWN.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3681 9314 3624 9319 3649 9240 3679 9238

$$

JLT
000 
WWUS53 KSGF 091041
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 AM CST THU MAR 9 2006

MOC153-213-091100-
/O.CON.KSGF.SV.W.0022.000000T0000Z-060309T1100Z/
TANEY MO-OZARK MO-
441 AM CST THU MAR 9 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZARK AND
TANEY COUNTIES UNTIL 500 AM CST...

AT 439 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF TANEYVILLE TO 10 MILES NORTHEAST
OF DIAMOND CITY TO 7 MILES SOUTHWEST OF LEAD HILL...AND MOVING
NORTHEAST AT 55 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
TANEY AND WESTERN OZARK COUNTIES...INCLUDING THE TOWNS OF
BRADLEYVILLE...PROTEM...BROWNBRANCH...LONG RUN...THORNFIELD...
THEODOSIA...NOBLE...WASOLA...WILLHOIT AND SUNDOWN.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

LAT...LON 3681 9314 3624 9319 3649 9240 3679 9238

$$

JLT
000 
WWUS53 KSGF 091046
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 AM CST THU MAR 9 2006

MOC153-213-091100-
/O.CON.KSGF.SV.W.0022.000000T0000Z-060309T1100Z/
TANEY MO-OZARK MO-
446 AM CST THU MAR 9 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZARK AND
TANEY COUNTIES UNTIL 500 AM CST...

AT 444 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES EAST OF TANEYVILLE TO 13 MILES NORTHEAST OF
DIAMOND CITY TO LEAD HILL...AND MOVING NORTHEAST AT 55 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
TANEY AND WESTERN OZARK COUNTIES...INCLUDING THE TOWNS OF
BROWNBRANCH...PROTEM...LONG RUN...THEODOSIA...THORNFIELD...WASOLA...
NOBLE...SUNDOWN...ISABELLA AND WILLHOIT.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

LAT...LON 3681 9314 3624 9319 3649 9240 3679 9238

$$

JLT
000 
WWUS53 KSGF 091057
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 AM CST THU MAR 9 2006

MOC153-213-091107-
/O.EXP.KSGF.SV.W.0022.000000T0000Z-060309T1100Z/
TANEY MO-OZARK MO-
457 AM CST THU MAR 9 2006

...THE SEVERE THUNDERSTORM WARNING FOR OZARK AND TANEY COUNTIES HAS
BEEN ALLOWED TO EXPIRE...

AT 454 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3681 9314 3624 9319 3649 9240 3679 9238

$$

JLT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 2:10 AM CST, 2 hours 12 minutes earlier.

Area forecast discussion, Mar 9, 2:10 AM CST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 AM CST THU MAR 9 2006

.DISCUSSION...

BOW ECHO OVER EASTERN OK IS MOVING RAPIDLY NORTHEAST INTO NW
AR...AND SEVERE TSTM WATCH IS OUT FOR EXTREME SOUTHERN MO UNTIL 14Z.
COLD FRONT CAN BE SEEN RADAR OVER THE WESTERN CWA ATTM...BUT
PROGRESS SHOULD GRADUALLY SLOW AS STRONG UPPER SYSTEM OVER THE OK/TX
PANHANDLES MOVES EAST AND SURFACE LOW DEVELOPS ALONG THE FRONT.
ALREADY SEEING THAT OCCUR OVER SOUTHERN OK. SOME CONVECTION HAS
DEVELOPED ALONG THE FRONT AT TIMES...AND WOULD EXPECT ACTIVITY ALONG
THE BOUNDARY TO CONTINUE TO DEVELOP AS MIDLEVEL COOLING HELPS WEAKEN
WHAT IS LEFT OF THE CAP. CONVECTION WILL CONTINUE TO SPREAD
NORTHEAST AHEAD OF THE FRONT. WHILE INSTABILITY IS NOT ALL THAT
IMPRESSIVE...WIND PROFILES LOOK EXTREMELY FAVORABLE...WITH 55 KTS OF
DEEP LAYER SHEAR (70KTS AT 500MB BY 12Z). STORMS WILL HAVE STRONG
LOW LEVEL WINDS TO TAP INTO AS WELL.

AS SURFACE LOW MOVES NORTHEAST INTO ARKANSAS AND SOUTHWEST MO EARLY
THIS MORNING...BACKED LOW LEVEL WINDS OVER SOUTHERN/SOUTH CENTRAL MO
MAY WILL ENHANCE LOW LEVEL HELICITY. 0-1 KM SHEAR ALREADY AROUND 40
KTS NEAR THE MO/AR BORDER. IF STORMS CAN BE ROOTED NEAR THE BOUNDARY
LAYER...TORNADO THREAT WILL EXIST IN EITHER DISCRETE CELLS OR
EMBEDDED WITHIN ANY LINES OF CONVECTION.

STILL LOOKS LIKE THIS WILL GRADUALLY EVOLVE INTO A SOME MUCH NEEDED
RAIN OVER THE WESTERN OZARKS. EASTERN OZARKS HAVE BEEN IN AREA OF
STRONG MOISTURE TRANSPORT TONIGHT AND HAVE SEEN SOME DECENT
RAINFALL. OREGON COUNTY HAS HAD CLOSE TWO AN ESTIMATED TWO INCHES OF
RAIN IN THE LAST SIX HOURS. WILL NEED TO WATCH HYDRO SITUATION IN
THE EASTERN CWA OVER THE NEXT FEW HOURS. STILL TALKING TO
NEIGHBORING WFOS ABOUT A FLOOD WATCH FOR SOUTH CENTRAL MO FOR
TODAY.

LOOKS AS THROUGH THERE WILL BE A SIGNIFICANT PERIOD OF
LIGHT-MODERATE RAIN WITH THE PASSAGE OF THE UPPER SYSTEM TODAY THE
TAPERING OFF WEST TO EAST LATE TODAY AND TONIGHT.

DRY FRIDAY...THEN ACTIVE PERIOD CONTINUES WITH A LONGWAVE TROUGH OUT
WEST AND DEEP SOUTHWEST FLOW ALOFT. IN GENERAL...RAINFALL EVENT(S)
THIS WEEKEND FAVOR THE EASTERN CWA...WITH THE NAM MORE BULLISH ON
RAINFALL FARTHER TO THE WEST. TWEAKED FORECAST PERIODS OVER THE
WEEKEND...BUT HAVE NOT MADE ANY BIG CHANGES. MAIN 500MB TROUGH AXIS
MOVES EAST THROUGH THE LOWER MO RIVER VLY LATE MON/TUESDAY TIME
FRAME WITH A DRY FORECAST AFTER THAT. DSA

&&

.AVIATION...

FOR THE 06Z TAFS...WILL CONTINUE TO SEE GUSTY WINDS AT SGF FOR THE
FIRST HALF OF THE FORECAST.  JLN WILL BE CLOSER TO LOW AND WILL
LIKELY NOT EXPERIENCE AS HIGH OF WINDS.  SHOULD SEE MID LEVEL CLOUD
COVER FOR A FEW HOURS AFTER MIDNIGHT.  STORMS FIRING ALONG THE RED
RIVER WITH UPPER SHORTWAVE WILL EVENTUALLY MAKE IT INTO THE FORECAST
AREA AFTER 09-10Z BRINGING DOWN CEILINGS AND VISIBILITIES ALONG WITH
THUNDERSTORMS.  WIND SHIFT WILL OCCUR DURING THE MORNING AS LOW
SHIFTS OVER THE AREA.  RAIN SHOULD END FROM WEST TO EAST DURING THE
LATE MORNING OR EARLY AFTERNOON AT JLN/SGF WITH CEILINGS CONTINUING
AROUND 1500 FEET THROUGH MUCH OF THE TAF FORECAST.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...SEVERE THUNDERSTORM WATCH UNTIL 8 AM FOR EXTREME SOUTHERN MO.
KS...NONE.

WFO SGF
Hazardous weather outlook, Mar 9, 2:01 AM CST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 AM CST THU MAR 9 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
201 AM CST THU MAR 9 2006

...SEVERE THUNDERSTORMS POSSIBLE OVERNIGHT AND THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...OVERNIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS...A FEW MAY BE SEVERE WITH:
    HAIL UP TO THE SIZE OF HALF DOLLARS.
    DAMAGING WINDS UP TO 70 MPH.
    HEAVY RAINFALL AND FREQUENT LIGHTNING.

  AREAS AFFECTED AND TIMING:

  A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE PUSHING
  INTO SOUTHERN MISSOURI EARLY THIS MORNING...WITH THE STRONGEST
  STORMS LIKELY AFFECTING AREAS EAST OF CASSVILLE.

  DISCUSSION:

  THUNDERSTORMS REDEVELOPED ACROSS THE RED RIVER VALLEY OF
  TEXAS AND OKLAHOMA LATE LAST EVENING IN RESPONSE TO A STRONG
  UPPER LEVEL DISTURBANCE.  THESE STORMS PUSHED INTO EASTERN
  OKLAHOMA AND WESTERN ARKANSAS EARLY THIS MORNING AND WILL
  CONTINUE LIFTING NORTHEAST INTO SOUTHERN MISSOURI BETWEEN
  230 AM AND 4 AM.  DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL
  WILL BE THE MAIN SEVERE WEATHER HAZARDS POSSIBLE WITH THESE
  STORMS AS THEY SHIFT INTO SOUTH CENTRAL MISSOURI EARLY
  THIS MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  THUNDERSTORMS WILL BE OCCURRING ACROSS THE OUTLOOK AREA THURSDAY
  MORNING. SEVERE WEATHER AND HEAVY RAINFALL WILL BE POSSIBLE
  DURING THE MORNING AND EARLY AFTERNOON...ESPECIALLY ACROSS THE
  EASTERN SECTIONS OF THE MISSOURI OZARKS.

  ADDITIONAL THUNDERSTORM CHANCES WILL OCCUR OVER THE UPCOMING
  WEEKEND AND EARLY NEXT WEEK AS A SERIES OF A DISTURBANCES AFFECT
  THE REGION.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE REQUIRED OVER SOUTHERN MISSOURI EAST
  OF CASSVILLE AFTER 230 AM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG/FOSTER/IZZI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 11:43 AM CSTFlash Flood WarningSGFOregon6 hr
Mar 9, 4:03 PM CSTSevere Thunderstorm WarningSGFHowell, Ozark55 min
Mar 9, 4:22 PM CSTSevere Thunderstorm WarningSGFDouglas27 min
Mar 9, 4:32 PM CSTSevere Thunderstorm WarningSGFOregon, Shannon43 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.